Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 75, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Oct 13, 2014, 12:28 PM CDT for 4 parishes in Louisiana; Newton County, Texas. It was in force for 62 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2014, 12:28 PM CDT (17:28 UTC)
- Expired
- Oct 13, 2014, 1:30 PM CDT
- In force
- 62 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Allen Parish, LA, Beauregard Parish, LA, Calcasieu Parish, LA, Vernon Parish, LA, Newton County, TX
The radar
The Ft Polk radar (KPOE), 59 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 12:35 PM CDT | TSTM WND DMG | 1 S De Ridder, LA | BEAUREGARD SHERIFF REPORTS TREES DOWN ABOUT 1 MILE SOUTH OF DERIDDER ON FRANKLIN RD. ADDITIONAL TREES LEANING AGAINST POWERLINES AT HWY 27 AND MALL. |
| Oct 13, 12:55 PM CDT | TSTM WND DMG | Pitkin, LA | 911 RELAYED REPORT OF SNAPPED POWER LINES IN PITKIN |
| Oct 13, 12:55 PM CDT | TSTM WND DMG | Rosepine, LA | 911 RELAYED REPORT OF TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 11:10 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 5.5 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2118 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 741 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.9
The text
As transmitted, in the capitals the NWS used until 2016.
877
WUUS54 KLCH 131728
SVRLCH
LAC003-011-019-115-TXC351-131830-
/O.NEW.KLCH.SV.W.0075.141013T1728Z-141013T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1228 PM CDT MON OCT 13 2014
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL NEWTON COUNTY IN SOUTHEAST TEXAS...
WESTERN ALLEN PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES...REEVES...MITTIE...
BEAUREGARD PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES...SUGARTOWN...SINGER...RAGLEY...MERRYVILLE...
FIELDS...DRY CREEK...DE RIDDER...
EXTREME NORTHWESTERN CALCASIEU PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES DE QUINCY...
SOUTHERN VERNON PARISH IN WEST CENTRAL LOUISIANA...
THIS INCLUDES...ROSEPINE...PITKIN...
* UNTIL 130 PM CDT
* AT 1227 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH...FROM 10 MILES WEST OF DE RIDDER TO 7 MILES
SOUTH OF FIELDS...MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ORETTA...TULLA...LONGVILLE...CRAVENS...FULLERTON...GRANT...HARMONY
AND LEBLANC
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
RADAR INDICATED SOME ROTATION WITH THESE STORMS. SEVERE THUNDERSTORMS
CAN PRODUCE TORNADOES WITH LITTLE WARNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR
SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 3109 9283 3044 9291 3043 9311 3040 9314
3039 9372 3057 9374 3089 9357 3087 9348
TIME...MOT...LOC 1727Z 264DEG 42KT 3085 9335 3042 9353
$$
K. KUYPER1 follow-up statement
062
WWUS54 KLCH 131804
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
104 PM CDT MON OCT 13 2014
TXC351-131814-
/O.CAN.KLCH.SV.W.0075.000000T0000Z-141013T1830Z/
NEWTON TX-
104 PM CDT MON OCT 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NEWTON COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR
SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3109 9283 3045 9291 3043 9311 3040 9314
3040 9361 3066 9358 3087 9348
TIME...MOT...LOC 1804Z 264DEG 42KT 3078 9278 3042 9325
$$
LAC003-011-019-115-131830-
/O.CON.KLCH.SV.W.0075.000000T0000Z-141013T1830Z/
BEAUREGARD LA-ALLEN LA-VERNON LA-CALCASIEU LA-
104 PM CDT MON OCT 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR EXTREME NORTH CENTRAL CALCASIEU...SOUTHEASTERN VERNON...WESTERN
ALLEN AND BEAUREGARD PARISHES...
AT 103 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS ON RADAR CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF MITTIE TO 6 MILES SOUTH OF
RAGLEY..MOVING EAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
REEVES...HARMONY AND LEBLANC
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR
SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
&&
LAT...LON 3109 9283 3045 9291 3043 9311 3040 9314
3040 9361 3066 9358 3087 9348
TIME...MOT...LOC 1804Z 264DEG 42KT 3078 9278 3042 9325
$$
66What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 11:22 AM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Oct 13, 11:22 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1122 AM CDT MON OCT 13 2014
.UPDATE...
SQUALL LINE EXTENDS FROM N CNTL LA ACRS TOLEDO BEND RESERVOIR SW
TO CONROE AND HOUSTON. KLCH 12Z SOUNDING SHOWS HELICITY BETWEEN
200-300 M2/S2 WITH VALUES IN EXCESS OF 400 PER KSHV SOUNDING. GIVEN
THIS...ALONG WITH DECENT LOW LVL WIND SHEAR AND ADDITIONAL
DESTABILIZATION FM DAYTIME HEATING...CONDITIONS REMAIN QUITE
FAVORABLE FOR SEVERE WX THIS AFTN WITH THE BEST POTENTIAL FOR
STRONG TO SEVERE WINDS ALONG WITH A FEW ISOLATED TORNADOES. SPC
HAS RECENTLY ISSUED TORNADO WATCH 536 FOR MOST OF THE CWA THROUGH
7 PM THIS EVENING.
OTHER THAN THE UPDATE TO ADD THE WATCH HEADLINE...MADE SOME MINOR
ADJUSTMENTS TO POPS/WX FOR TODAY...BASED ON THE LATEST NAM12 AND
HRRR GUIDANCE WITH SLIGHT TWEAKS FOR TIMING...BUT OVERALL
REMAINDER OF FCST IS ON TRACK. 24
&&
.PREV DISCUSSION... /ISSUED 654 AM CDT MON OCT 13 2014/
AVIATION...A PREFRONTAL SQUALL LINE NORTHWEST OF LUFKIN IS
EXPECTED TO MOVE INTO A ZONE OF STRONG SOUTHERLY WINDS ASSOCIATED
WITH THE LOW LEVEL JET. GUSTS TO 35 KNOTS APPEAR POSSIBLE STARTING
AROUND MID-MORNING AT AEX WHERE MVFR CIGS HAVE ALREADY APPEARED.
EXPECTING MVFR CIGS AND GUSTS TO 35 KNOTS TO PUSH INTO BPT AND LCH ALSO
AROUND MID-MORNING. STRONG TO SEVERE TSTMS WITH THE SQUALL LINE BY
EARLY AFTERNOON INTO BPT, AEX, AND LCH. LATE IN THE AFTERNOON FOR
LFT AND ARA.
THE COLD FRONT WILL BRING CLEARING SKIES AND NORTHWEST WINDS TO
THE TERMINALS DURING THE EVENING. WINDS SHOULD DIMINISH LATE TNITE.
SWEENEY
PREV DISCUSSION... /ISSUED 427 AM CDT MON OCT 13 2014/
SYNOPSIS...
A SOUTHERN PLAINS COLD FRONT WILL TRAVEL SOUTH AND EAST...
MOVING INTO SOUTHEAST TEXAS BY LATE AFTERNOON...BEFORE EXITING
SOUTH CENTRAL LOUISIANA JUST BEFORE MIDNIGHT.
FURTHER UP...A DEEP WESTERLY TROUGH WILL PROPAGATE EASTWARD
ACROSS THE WESTERN UPPER GULF COAST STATES TONIGHT.
DISCUSSION...
THE INGREDIENTS FOR SEVERE WEATHER WILL BE PLACE ACROSS THE WARM
SECTOR WEDGE THIS AFTERNOON.
THE INSTABILITY WILL BE ADEQUATE BY MIDDAY.
SURFACE-BASED CAPES WILL BE RUNNING ABOUT 2000 J PER KG. THE WEAK
CAPPING INVERSION (AROUND 5000 FT) WILL WASH OUT.
THE COMBINED LIFT WILL BE ADEQUATE.
PRE-FRONTAL LIFT WILL PHASE-IN WITH SYNOPTIC LIFT (ENHANCED
DIVERGENCE ALOFT) ASSOCIATED WITH THE APPROACHING WESTERLY TROUGH.
THE SHEAR WILL BE ADEQUATE.
THE NAM FORECAST SOUNDING DEPICTS HORSESHOE HODOGRAPHS IN THE LOWER
LEVELS...A MODEST ROTATIONAL POTENTIAL...ISOLATED TORNADOES POSSIBLE.
THE MOISTURE WILL BE ADEQUATE.
PRECIPITABLE WATER WILL BE RUNNING ABOUT 2 INCHES...ABOUT TWO
STANDARD DEVIATIONS ABOVE NORMAL FOR MID OCTOBER. VERY HEAVY
RAINFALL WILL BRING ABOUT LOCALIZED FLOODING.
21
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 83 56 74 52 / 70 50 10 0
KBPT 85 56 76 52 / 90 20 10 0
KAEX 84 55 73 51 / 100 50 10 0
KLFT 86 57 74 52 / 100 80 10 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR ACADIA-CALCASIEU-
EAST CAMERON-IBERIA-JEFFERSON DAVIS-LAFAYETTE-LOWER ST.
MARTIN-ST. MARY-UPPER ST. MARTIN-VERMILION-WEST CAMERON.
TX...WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR JEFFERSON-ORANGE.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR COASTAL
WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-COASTAL
WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
CITY LA OUT 20 NM-WATERS FROM INTRACOASTAL CITY TO CAMERON
LA FROM 20 TO 60 NM-WATERS FROM CAMERON LA TO HIGH ISLAND
TX FROM 20 TO 60 NM-WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA FROM 20 TO 60 NM.
&&Hazardous weather outlook, Oct 13, 5:05 AM CDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 505 AM CDT MON OCT 13 2014 GMZ430-432-435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215- 216-259>262-141115- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-VERNON-RAPIDES-AVOYELLES- BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS- ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON- ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- 505 AM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A TRAVELING GREAT PLAINS COLD FRONT WILL ENTER SOUTHEAST TEXAS BY MIDAFTERNOON TODAY...BEFORE EXITING SOUTH CENTRAL LOUISIANA BY MIDEVENING TONIGHT. NUMEROUS PRE-FRONTAL SHOWERS AND THUNDERSTORMS ARE EXPECTED. SOME STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND ISOLATED TORNADOES THE PRIMARY THREAT. LOCALIZED FLOODING IS ALSO POSSIBLE IN THE STRONGER SHOWERS. A WIND ADVISORY IS IN EFFECT FOR THE COASTAL MARSHES AND I-10 PRAIRIES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY. GMZ450-452-455-470-472-475-141115- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 505 AM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A TRAVELING GREAT PLAINS COLD FRONT WILL ENTER THE WESTERN COASTAL WATERS BY LATE AFTERNOON TODAY...BEFORE EXITING SOUTH CENTRAL LOUISIANA JUST BEFORE MIDNIGHT TUESDAY. NUMEROUS PRE-FRONTAL SHOWERS AND THUNDERSTORMS ARE EXPECTED. SOME STORMS MAY BE SEVERE...WITH DAMAGING WINDS THE PRIMARY THREAT. LOCAL VISIBILITIES BELOW 3 NM ARE POSSIBLE IN THE STRONGER SHOWERS. IN ADDITION...A SMALL CRAFT ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY WILL LIKELY BE IN EFFECT FOR TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY.
In the hours before
Special weather statement, Oct 13, 10:16 AM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1016 AM CDT MON OCT 13 2014
TXZ180-201-259>261-131615-
HARDIN TX-NORTHERN JASPER TX-NORTHERN NEWTON TX-TYLER TX-
SOUTHERN JASPER TX-
1016 AM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...NEWTON...TYLER AND
JASPER COUNTIES UNTIL 1115 AM CDT...
AT 1012 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM 9 MILES NORTH OF ROCKLAND TO 31
MILES WEST OF WILDWOOD...MOVING EAST AT 25 MPH.
THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
COLMESNEIL...WOODVILLE...EBENEZER...IVANHOE...SAM RAYBURN DAM AND
HILLISTER.
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3106 9457 3104 9445 3112 9405 3114 9404
3115 9401 3116 9387 3048 9390 3050 9455
3085 9463 3088 9462 3089 9464 3101 9467
K. KUYPERSpecial weather statement, Oct 13, 12:05 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1205 PM CDT MON OCT 13 2014
TXZ201-216-261-262-131800-
HARDIN TX-ORANGE TX-SOUTHERN JASPER TX-SOUTHERN NEWTON TX-
1205 PM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...NEWTON...ORANGE AND
JASPER COUNTIES UNTIL 100 PM CDT...
AT NOON CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE
OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 7 MILES SOUTH
OF CALL TO 6 MILES NORTH OF VIDOR...MOVING EAST AT 35 MPH.
THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
DEVILS POCKET...DEWEYVILLE AND HARTBURG.
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR
SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3053 9405 3052 9373 3042 9371 3039 9375
3036 9375 3034 9377 3034 9375 3031 9375
3027 9370 3025 9371 3023 9411
K. KUYPERThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 3:43 AM CDT | Small Craft Advisory | LCH | 38 hr | |
| Oct 13, 3:49 AM CDT | Wind Advisory | LCH | Allen, Avoyelles, Cameron, Evangeline, Lafayette, Rapides and 2 more | 15 hr |
| Oct 13, 11:38 AM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 52 min |
| Oct 13, 12:46 PM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 59 min |
| Oct 13, 12:59 PM CDT | Special Weather Statement | LCH | Calcasieu | 61 min |
| Oct 13, 1:03 PM CDT | Special Marine Warning | LCH | 117 min | |
| Oct 13, 1:07 PM CDT | Special Weather Statement | LCH | Cameron | 53 min |
| Oct 13, 1:18 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline | 57 min |
| Oct 13, 1:27 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Jefferson Davis | 63 min |
| Oct 13, 1:37 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Rapides | 53 min |
| Oct 13, 2:06 PM CDT | Severe Thunderstorm Warning | LCH | Saint Landry, Saint Martin | 54 min |
| Oct 13, 2:31 PM CDT | Special Weather Statement | LCH | Lafayette, Vermilion | 59 min |
| Oct 13, 2:46 PM CDT | Special Marine Warning | LCH | 89 min | |
| Oct 13, 3:06 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 54 min |
| Oct 13, 3:41 PM CDT | Special Weather Statement | LCH | Iberia | 64 min |
| Oct 13, 3:57 PM CDT | Special Marine Warning | LCH | 63 min | |
| Oct 13, 5:03 PM CDT | Special Marine Warning | LCH | 117 min | |
| Oct 13, 6:55 PM CDT | Special Marine Warning | LCH | 95 min | |
| Oct 13, 10:16 AM CDT | Special Weather Statement | LCH | Jasper, Tyler | 59 min |
| Oct 13, 10:50 AM CDT | Severe Thunderstorm Warning | LCH | Jasper, Newton, Tyler | 55 min |
| Oct 13, 11:50 AM CDT | Severe Thunderstorm Warning | LCH | Jasper, Newton, Tyler | 55 min |
| Oct 13, 12:05 PM CDT | Special Weather Statement | LCH | Orange | 55 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2014Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.